# SDR IPXA2024021862362

- Difficulty date: November 1, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,885 hours, 22,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856U13
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* MAIN CARGO DECK FLOOR PANEL DAMAGED AT POS 2R. DAMAGE AT AFT END OF PANEL WHERE LONG GUIDE ASSY ATTACHES.***SM13/LMX8*** INSTALLED MCD FLOOR BOARD @STA 280-390 WITH REF TO AMM 53-01-06
